Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 10, Number 1

All articles in this issue are freely accessible.

On generalized group algebras
Alvin Hausner.
Proc. Amer. Math. Soc. 10 (1959), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105031
A note on derivations of Lie algebras. II
G. F. Leger.
Proc. Amer. Math. Soc. 10 (1959), 10-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103916
Convergence of continued fractions of Stieltjes type
David F. Dawson.
Proc. Amer. Math. Soc. 10 (1959), 12-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104080
Irreducible congruences over $GF(p)$
C. B. Hanneken.
Proc. Amer. Math. Soc. 10 (1959), 18-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105388
On the semisimplicity of group algebras. II
Orlando E. Villamayor.
Proc. Amer. Math. Soc. 10 (1959), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114868
Linear operator equations
Gunter Lumer and Marvin Rosenblum.
Proc. Amer. Math. Soc. 10 (1959), 32-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104167
Representation theorems for certain Boolean algebras
R. S. Pierce.
Proc. Amer. Math. Soc. 10 (1959), 42-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106862
A maximum modulus property of maximal subalgebras
Paul Civin.
Proc. Amer. Math. Soc. 10 (1959), 51-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105032
Infinite dimensional quadratic forms over algebraic number fields
O. T. O’Meara.
Proc. Amer. Math. Soc. 10 (1959), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108478
Sur la représentation intégrale des certaines opérations linéaires. III
Nicolae Dinculeanu.
Proc. Amer. Math. Soc. 10 (1959), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104149
On a divergent trigonometrical series given by Steinhaus
Siobhan O’Shea.
Proc. Amer. Math. Soc. 10 (1959), 68-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104097
A note on conjugate functions
John Lamperti.
Proc. Amer. Math. Soc. 10 (1959), 71-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104096
A geometric construction of the $M$-space conjugate to an $L$-space.
Chris C. Braunschweiger.
Proc. Amer. Math. Soc. 10 (1959), 77-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104137
On $u”+(1+𝜆g(x))u=0$ for $∫_{0}^{∞}\vert g(x)\vert dx<∞$
R. R. D. Kemp and Norman Levinson.
Proc. Amer. Math. Soc. 10 (1959), 82-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104867
Some distortion theorems for multivalent mappings
H. J. Landau and R. Osserman.
Proc. Amer. Math. Soc. 10 (1959), 87-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104800
On criteria of Kasahara and Blumenthal for inner-product spaces
Mahlon M. Day.
Proc. Amer. Math. Soc. 10 (1959), 92-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106407
A derivative for Hausdorff-analytic functions
Walter O. Portmann.
Proc. Amer. Math. Soc. 10 (1959), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106989
Continuous homomorphic images of real clans with zero
Haskell Cohen and I. S. Krule.
Proc. Amer. Math. Soc. 10 (1959), 106-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103948
On Green’s theorem
Paul J. Cohen.
Proc. Amer. Math. Soc. 10 (1959), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104249
On almost periodic solutions of a class of differential equations
G. H. Meisters.
Proc. Amer. Math. Soc. 10 (1959), 113-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104020
On unions of chains of models
C. C. Chang.
Proc. Amer. Math. Soc. 10 (1959), 120-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103812
Average initial velocity of the terminus of a two-dimensional linkage.
R. G. Langebartel.
Proc. Amer. Math. Soc. 10 (1959), 128-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105181
The structure of translation half rings in Euclidean spaces
Peter H. Maserick.
Proc. Amer. Math. Soc. 10 (1959), 133-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105061
The fundamental group of one-dimensional spaces
M. L. Curtis and M. K. Fort.
Proc. Amer. Math. Soc. 10 (1959), 140-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105102
On essential fixed points
J. M. Marr.
Proc. Amer. Math. Soc. 10 (1959), 148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100829
A class of unknotted curves in $3$-space
R. E. Chamberlin.
Proc. Amer. Math. Soc. 10 (1959), 149-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100270
On primary ideals in $C(X)$
J. G. Horne.
Proc. Amer. Math. Soc. 10 (1959), 158-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104144
Remarks on complex contact manifolds
Shoshichi Kobayashi.
Proc. Amer. Math. Soc. 10 (1959), 164-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111061
Fixed points for multi-valued functions on snake-like continua
Ronald H. Rosen.
Proc. Amer. Math. Soc. 10 (1959), 167-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105071
Errata and addenda to volume 9
Proc. Amer. Math. Soc. 10 (1959), 174-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions